Alert archive / Tennessee / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Nashville, TN

October 15, 2010

NWS Nashville, TN issued this red flag warning at Oct 15, 2010, 7:24 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2010, 7:24 AM CDT (12:24 UTC)
Expired
Oct 15, 2010, 6:00 PM CDT
In force
11 hr
Issued by
NWS Nashville, TN

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS84 KOHX 151224
RFWOHX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM TODAY...

.A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING. VERY DRY
CONDITIONS AND GUSTY NORTHWEST WINDS ARE EXPECTED TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS TODAY.

TNZ400-152300-
/O.NEW.KOHX.FW.W.0002.101015T1224Z-101015T2300Z/
CUMBERLAND DISTRICT (NORTH)-
724 AM CDT FRI OCT 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT TODAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL INCREASE THE FIRE POTENTIAL. 

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:30 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Oct 15, 3:30 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
330 AM CDT FRI OCT 15 2010

.SHORT TERM (THRU SUN)...

DRY PERIOD WITH A WARMING TREND.

QUICK MOVING COLD FRONT WL MV ACR MID TN THIS MORNING. PRES GRAD
INC W/NW GUSTS TO 25 MPH EAST OF KBNA WITH POTENTIAL TO 30 MPH
GRUNDY/VAN BUREN COUNTIES.

SFC HIGH PRES MOVES INTO THE REGION TNGT WITH COOL TEMPS. NO
FREEZE YET. HIGH PRES IN CONTROL SAT WITH PLENTY OF SUN. TEMPS
SHOULD WARM INTO THE MID 70S W OF PLAT.

HIGH PRES SLIDES SE SAT NGT W/NEXT COLD FRONT DROPPING INTO THE OH
VLY. COOLER READINGS SOUTH/PLAT. BDRY STALLS NORTH SUN WITH WARMER
TEMPS.

.LONG TERM (MON-THU)...
OH VLY COLD FRONT DRIFTS SOUTH WITH WARMER SCENARIO MON. COLD
FRONT SHOULD MOVE INTO MID TN TUE NGT. MODELS CONTINUE TO SHOW
LITTLE MOISTURE RETURN AHEAD OF FRONT. SO KEPT POPS SLGT-CHC.
COOLER WITH SOME LINGERING SHOWERS WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      72  39  75  42 /   0   0   0   0
CLARKSVILLE    71  38  75  42 /   0   0   0   0
CROSSVILLE     67  36  70  36 /   0   0   0   0
COLUMBIA       73  39  76  41 /   0   0   0   0
LAWRENCEBURG   74  38  75  37 /   0   0   0   0
WAVERLY        72  39  76  42 /   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Oct 15, 5:46 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
546 AM CDT FRI OCT 15 2010

TNZ009>011-029>034-063>066-078-161030-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-
546 AM CDT FRI OCT 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

BREEZY NORTHWEST WINDS AND VERY DRY CONDITIONS WILL CAUSE
DANGEROUS FIRE WEATHER CONDITIONS IN THE CUMBERLAND DISTRICT
NORTH TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

TNZ005>008-022>028-056>062-075-077-079-080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-BEDFORD-COFFEE-GRUNDY-VAN BUREN-WAYNE-
LAWRENCE-GILES-
546 AM CDT FRI OCT 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

04

Nearby

Red Flag Warnings in Tennessee, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.